# SDR CA070322006

- Difficulty date: January 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,435 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936849A1
- Condition: Out Of Adjust
- Location: Fuel System
- Part time: 69 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENGINE STOPPED DURING POWER OFF STALL.  RECORDS INDICATED (2) SID97-3C FUEL SET UP ADJUSTMENTS CARRIED OUT IN THE PREVIOUS FIVE DAYS OR 13.1 HRS PRIOR TO THE INCIDENT. SID CHECK REVEALED UNMETERED PRESSURE OUT OF LIMITS BY -1.1 PSI, LIMIT IS +/- 0.2 PSI.  MECHANICAL FUEL PUMP REPLACED, PUMP OFF S/N B06LA110, NEW PUMP S/N B06LA111 INSTALLED, FUEL INJECTORS, INLINE FILTER AND ALL FUEL LINE REMOVED CLEANED INSPECTED AND RE-INSTALLED. AIRCRAFT RELEASED CONDITIONAL TO SATISFACTORY TEST FLIGHT AND TEST FLOWN UNSATISFACTORY. EITHER PUMP WAS UNABLE TO BE ADJUSTED TO OBTAIN LEANING SCHEDULE LIMITS OR UNABLE TO RE-ADJUST  TO MEET SID SPEC AFTER TEST FLIGHT.  MECHANICAL FUEL PUMP REPLACED ONCE AGAIN W
